D. J. Aldous, On the time taken by random walks on finite groups to visit every state, Zeitschrift für Wahrscheinlichkeitstheorie und verwandte Gebiete, pp.361-374, 1983.
DOI : 10.1007/BF00535260

D. J. Aldous and J. A. , Reversible Markov Chains and Random Walks on Graphs, 2002.

R. Aleliunas, R. M. Karp, R. J. Lipton, L. Lovász, and C. Rackoff, Random walks, universal traversal sequences, and the complexity of maze problems, 20th Annual Symposium on Foundations of Computer Science (sfcs 1979), pp.218-223, 1979.
DOI : 10.1109/SFCS.1979.34

N. Alon and J. Spencer, The Probabilistic Method, 2000.

S. Boyd, A. Ghosh, B. Prabhakar, and D. Shah, Randomized gossip algorithms, IEEE Transactions on Information Theory, vol.52, issue.6, pp.2508-2530, 2006.
DOI : 10.1109/TIT.2006.874516

URL : http://citeseerx.ist.psu.edu/viewdoc/summary?doi=

A. Broder and A. Karlin, Bounds on the cover time, Journal of Theoretical Probability, vol.61, issue.1, pp.101-120, 1989.
DOI : 10.1007/BF01048273

T. K. Carne, A transmutation formula for markov chains, Bulletin des Sciences Mathematiques, vol.2, issue.4, pp.399-405, 1985.

A. K. Chandra, P. Raghavan, W. L. Ruzzo, R. Smolensky, and P. Tiwari, The electrical resistance of a graph captures its commute and cover times, Computational Complexity, vol.5, issue.1, pp.312-340, 1997.
DOI : 10.1007/BF01270385

F. Chung, L. Lu, and V. Vu, Eigenvalues of Random Power law Graphs, Annals of Combinatorics, vol.7, issue.1, pp.21-33, 2003.
DOI : 10.1007/s000260300002

C. Cooper and A. M. Frieze, The Cover Time of Random Regular Graphs, SIAM Journal on Discrete Mathematics, vol.18, issue.4, pp.728-740, 2005.
DOI : 10.1137/S0895480103428478

R. Elsässer, On Randomized Broadcasting in Power Law Networks, 20th International Symposium on Distributed Computing (DISC'06), pp.370-384, 2006.
DOI : 10.1007/11864219_26

R. Elsässer and T. Sauerwald, Broadcasting vs. Mixing and Information Dissemination on Cayley Graphs, 24th International Symposium on Theoretical Aspects of Computer Science (STACS'07), pp.163-174, 2007.
DOI : 10.1007/978-3-540-70918-3_15

U. Feige, A tight lower bound on the cover time for random walks on graphs, Random Structures & Algorithms, vol.5, issue.1, pp.433-438, 1995.
DOI : 10.1002/rsa.3240060406

U. Feige, A tight upper bound on the cover time for random walks on graphs, Random Structures & Algorithms, vol.4, issue.1, pp.51-54, 1995.
DOI : 10.1002/rsa.3240060106

U. Feige, Collecting coupons on trees, and the cover time of random walks, Computational Complexity, vol.4, issue.No. 4, pp.341-356, 1997.
DOI : 10.1007/BF01270386

U. Feige, D. Peleg, P. Raghavan, and E. Upfal, Randomized broadcast in networks, Random Structures and Algorithms, vol.47, issue.4, pp.447-460, 1990.
DOI : 10.1002/rsa.3240010406

J. A. Fill and R. Pemantle, Percolation, First-Passage Percolation and Covering Times for Richardson's Model on the $n$-Cube, The Annals of Applied Probability, vol.3, issue.2, pp.593-629, 1993.
DOI : 10.1214/aoap/1177005440

F. Harary, THE MAXIMUM CONNECTIVITY OF A GRAPH, Proceedings of the National Academy of Sciences, vol.48, issue.7, pp.1142-1146, 1962.
DOI : 10.1073/pnas.48.7.1142

H. W. Hethcore, The Mathematics of Infectious Diseases, SIAM Review, vol.42, issue.4, pp.599-653, 2000.
DOI : 10.1137/S0036144500371907

J. D. Kahn, J. H. Kim, L. Lovász, and V. H. Vu, The cover time, the blanket time, and the Matthews bound, Proceedings 41st Annual Symposium on Foundations of Computer Science, pp.467-475, 2000.
DOI : 10.1109/SFCS.2000.892134

R. Karp, C. Schindelhauer, S. Shenker, and B. Vöcking, Randomized rumor spreading, Proceedings 41st Annual Symposium on Foundations of Computer Science, pp.565-574, 2000.
DOI : 10.1109/SFCS.2000.892324

URL : http://citeseerx.ist.psu.edu/viewdoc/summary?doi=

W. O. Kermack and A. G. Mckendrick, Contributions to the mathematical theory of epidemics, Proceedings of the Royal Society, pp.700-721, 1927.

D. A. Levin, Y. Peres, and E. L. Wilmer, Markov Chains and Mixing Times, 2006.
DOI : 10.1090/mbk/058

L. Lovász, Random walks on graphs: A survey, Combinatorics, Paul Erdös is Eighty, vol.2, pp.1-46, 1993.

R. Lyons, R. Pemantle, and Y. Peres, Resistance Bounds for First-Passage Percolation and Maximum Flow, Journal of Combinatorial Theory, Series A, vol.86, issue.1, pp.158-168, 1999.
DOI : 10.1006/jcta.1998.2930

C. J. St and . Nash-williams, Random walk and electric currents in networks, Proceedings of the Cambridge Philosophical Society, pp.181-194, 1959.

M. E. Newman, Spread of epidemic disease on networks, Physical Review E, vol.66, issue.1, p.16128, 2002.
DOI : 10.1103/PhysRevE.66.016128

T. Sauerwald, On Mixing and Edge Expansion Properties in Randomized Broadcasting, 18th International Symposium on Algorithms and Computation (ISAAC'07), pp.196-207, 2007.

A. Sinclair, Improved Bounds for Mixing Rates of Markov Chains and Multicommodity Flow, Combinatorics, Probability and Computing, vol.11, issue.04, pp.351-370, 1992.
DOI : 10.1016/0095-8956(89)90029-4

P. Winkler and D. Zuckerman, Multiple cover time, Random Structures and Algorithms, vol.9, issue.4, pp.403-411, 1996.
DOI : 10.1002/(SICI)1098-2418(199612)9:4<403::AID-RSA4>3.0.CO;2-0

D. Zuckerman, A Technique for Lower Bounding the Cover Time, SIAM Journal on Discrete Mathematics, vol.5, issue.1, pp.81-87, 1992.
DOI : 10.1137/0405007